Bifurcation of closed orbits from a limit cycle in
Rendiconti del Seminario Matematico della Università di Padova (1981)
- Volume: 65, page 277-291
- ISSN: 0041-8994
Access Full Article
topHow to cite
topReferences
top- [1] J.K. Hale, Topics in Dynamic Bifurcation Theory, NSF-CBMS Conference, Arlington - Texas, June 16-20, 1980. Zbl0481.34008MR623461
- [2] A.A. Andronov - E. A. LEONTOVICH - I. I. GORDON - A. G. MAIER, Theory of Bifurcations of Dynamic Systems on a Plane, Halsted Press, New York (1973). MR344606
- [3] F. Marchetti - P. Negrini - L. Salvadori - M. Scalia, Liapunov direct method in approaching bifurcation problem, Ann. Mat. Pura Appl., (iv) (cviii) (1976), pp. 211-225. Zbl0332.34047MR445076
- [4] P. Negrini - L. Salvadori, Attractivity and Hopf bifurcation, Nonlinear Anal., Theory, Meth. and Appl., 3 (1979), pp. 87-99. Zbl0423.34062MR520476
- [5] E. Hopf, Abzwelgung einer Periodischen Lösung von einer Stationären Lösung eines Differential Systems, Ber. Verh. Sach. Akad. Wiss Leipsig Math. Nat., 94 (1942), pp. 3-22. Zbl0063.02065MR39141
- [6] V. Moauro, Bifurcation of closed paths from a closed path in R2, Proc. of the International Conference on Nonlinear Phenomena in Mathematical Sciences, Arlington - Texas, June 16-20, 1980. Zbl0514.34029